# SDR IPXA2024032653813

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 69,092 hours, 23,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, FWD LOWER FACE OF L/H WING NO.5 SLAT L/E NOSE SKIN, NEAR OUTBD TRACK AREA OSS 492.953.(REPAIR) REPAIR DAMAGE AREA I.A.W SRM 57-43-01-2R-2 REPAIR 2 REV.88 AND WORK SHEET NO.40287. JOB COMPLETED.
